# SDR C8GA20090117

- Difficulty date: March 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE EXISTING EXTERNAL REPAIR LOCATED AT R2 DOOR CUTOUT IS NON-COMPLIANT WITH SRM.  REMOVED EXISTING REPAIR, PERFORMED HFEC INSP WITH NO DEFECTS. FABRICATED AND INSTALLED TIPPLER FROM 2024T3 .100" DIM 20" X 21, DOUBLER FROM 2024 T3 .071" DIM 22" X 23" AND FILLER FROM 2024T3 .100" DIM 12" X 13".  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
